MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the pusher wire and introducer sheath were returned for evaluation; however, the main coil was not returned.The introducer sheath was inspected and no anomalies were noted.The twist lock has been opened.The pusher wire was returned outside of the introducer sheath in good condition.No damages were observed.Microscopic inspection noted a smooth surface on the proximal end of the pusher wire.No issues were noted as well on the interlocking arm.Dimensional inspection of the pusher wire were also within specification.
 
Event or Problem Description
Reportable based on device analysis completed on 14-jun-2019.It was reported that the coil could not be delivered and deployed prematurely in the microcatheter.The target area was located in a moderately tortuous and mildly calcified internal iliac artery.A 2mm x 4cm interlock was selected for an embolization procedure.During procedure, the coil could not be delivered to the target area and subsequently, prematurely deployed inside the microcatheter.The physician was able to remove the coil within the catheter and both devices were removed from the patient's body.The procedure was completed with a different device.No patient complications were reported.However, device analysis noted that the mail coil was not returned.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8764557
Report Number2134265-2019-07856
Device Sequence Number14112812
Product Code KRD
UDI-Device Identifier08714729845263
UDI-Public08714729845263
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2021
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0022355327
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR